# SDR AALA20001582

- Difficulty date: September 20, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS AT MID CABIN INOPERATIVE. REPAIRED EMERGENCY EXIT LIGHT STRIP AT SEAT 27D AND 28D. SYSTEMS GROUND CHECKED NORMAL OPERATION.
